(4 pack) (4 Pack) Equate Extra Strength Acetaminophen Caplets, 500 mg, 50 Ct

(4 pack) (4 Pack) Equate Extra Strength Acetaminophen Caplets, 500 mg, 50 Ct
(4 pack) (4 Pack) Equate Extra Strength Acetaminophen Caplets, 500 mg, 50 Ct

Model: Equate

Brand: Equate

(1) 2 shops 2 products

Detailed product description

Relieve headache symptoms and other bodily pains with Equate Extra Strength Acetaminophen Caplets, available in a 500 Count bottle, so you can more easily make it through your day. They contain no aspirin and also can treat backaches, toothaches, arthritis and more. A 500mg dose of this pain relief acetaminophen lasts for as long as 6 hours. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Extra Strength Acetaminophen, 500mg: Pain reliever/fever reducer Does not contain aspirin Compare to extra strength Tylenol's active ingredient Equate acetaminophen caplets last up to 6 hours


Compare buying offers

Last updated: 2025-03-30 23:59:45
Search
Amazon Amazon

$2.18
walmart walmart

$7.36
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number Equate
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 1979834
User Reviews and Ratings 3 (1 ratings) 3 out of 5 stars
UPC 681131133548

Description

Relieve headache symptoms and other bodily pains with Equate Extra Strength Acetaminophen Caplets, available in a 50 Count bottle, so you can more easily make it through your day. They contain no aspirin and also can treat backaches, toothaches, arthritis and more. A 500mg dose of this pain relief acetaminophen lasts for as long as 6 hours. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Pain reliever and fever reducer Does not contain aspirin Compare to extra strength Tylenol's active ingredient Equate acetaminophen caplets last up to 6 hours 500mg Acetaminophen in each caplet


Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Equate Extra Strength Acetaminophen Caplets for Pain and Fever Relief, 500mg, 50 Count
Reviews: 183
Ratings: (183)
Price:
$2.18 on walmart
183 (4.6)
$2.18 on walmart
3
(4 pack) (4 Pack) Equate Extra Strength Acetaminophen Caplets, 500 mg, 50 Ct
Price:
$7.36 on walmart
$7.36 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward